# SDR RU3A20140603020

- Difficulty date: June 3, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N54
- Make and model: Lear 60LEAR
- Aircraft serial: 009
- Aircraft time: 7,785 hours, 3,687 cycles
- System (JASC): 2430 · DC Generating System
- Part: Controller
- Condition: Out Of Adjust
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

RIGHT GEN FAILED IN CRUISE FLIGHT AT 11,000'.  RESET GEN & IT OPERATED NORMALLY FOR ABOUT 7 MINS & IT FAILED AGAIN.  RESET GEN A SECOND TIME & REMAINED ON LINE FOR REMAINDER OF FLIGHT.  ADJUSTED LT & RT GEN CONTROL.  CLEANED & TORQUED GEN TERMINAL LEADS. OPERATIONAL CHECKOUT OF THE DC GENERATION SYS CHECKED GOOD.
